Kalyani Charitable Trust's
Orchid Gurukul Junior College

*One with the World, One of a Kind*

Daily Schedule



  • The Jr. College wants children to experience both scheduled structured time table and unstructured leisurely hours.

  • There are surely activities in our daily, mundane existence which required to be done in a repeated manner over duration of time. This calls for being able to respect & stick to time table. Innovation on the other hand often is fostered by an unbound & leisurely involvements.

  • The daily schedule from Monday to Friday starts at 5.00 am followed by PT, milk, bath, breakfast & assembly by 7.30 am.

  • The first lecture begins for HSC board preparation at 8.00 am to 8.45 am followed by two more lectures of 45 minutes each till 10.15 am. Thereafter, a juice break for 15 minutes till 10.30 am.

  • After a short break, three consecutive lectures 45 minutes each will continue for HSC board preparation from 10.30 am to 12.45 pm. The daily conduct for board preparation is scheduled for 4.30 hours.

  • The lunch break will be initiated from 12.45 pm to 1.30 pm followed by 45 minutes to rest and get fresh till 2.15 pm for guided self-study of two hours from 2.15 pm to 4.15 pm.

  • An hour refreshment break for sports or any other interested activity scheduled from 4.15 pm to 5.15 pm followed by 15 minutes of snacks break till 5.30 pm.

  • The training and professional coaching for competitive exams will be taken for 3.00 hours in two lectures from 5.30 pm to 7.00 pm and 7.00 pm to 8.30 pm.

  • The dinner break scheduled at the dining hall from 8.30 pm to 9.15 pm. A leisure time allotted specially for 45 minutes for relaxation from 9.15 pm to 10.00 pm followed by post dinner milk served in their hostel from 10.00 pm to 10.30 pm.

  • The daily schedule includes 6.30 hours sleep from 10.30 pm to 5.00 am in the morning, ready for the new superior morning and fresh mind to adapt innovative learning.
  • The schedule afternoon for weekend's i.e Saturday & Sunday is entirely for leisure and learning of sports and other curricular activities.

  • Saturday evening is for Kalaprakash films, quizzes, teacher presentations, guest preparation & different types of non-routine activities.

  • Sunday is left quite unstructured and children setup their rooms, play & walk around the beautiful campus. Parents can visit with prior permission from the Principal and meet children on Sundays to here the fruitful experience of the week.



Back to Top
example